Renormalization of exponential sums and matrix cocycles
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Exposé no. 16, 10 p.

Dans cet article, nous présentons un nouveau point de vue sur la renormalisation de certaines sommes exponentielles issues de la théorie des nombres. Nous généralisons cette procédure pour étudier certains cocycles matriciels liés à des problèmes spectraux de la mécanique quantique.

In this paper, we present a new point of view on the renormalization of some exponential sums stemming from number theory. We generalize this renormalization procedure to study some matrix cocycles arising in spectral problems of quantum mechanics

Classification : 34E05,  34E20,  34L05,  34L40
Mots clés : exponential sums, matrix cocycles, monodromy matrix
@article{SEDP_2004-2005____A16_0,
     author = {Fedotov, Alexander and Klopp, Fr\'ed\'eric},
     title = {Renormalization of exponential sums and matrix cocycles},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:16},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2004-2005},
     mrnumber = {2182060},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2004-2005____A16_0/}
}
TY  - JOUR
AU  - Fedotov, Alexander
AU  - Klopp, Frédéric
TI  - Renormalization of exponential sums and matrix cocycles
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:16
PY  - 2004-2005
DA  - 2004-2005///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2004-2005____A16_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2182060
LA  - en
ID  - SEDP_2004-2005____A16_0
ER  - 
Fedotov, Alexander; Klopp, Frédéric. Renormalization of exponential sums and matrix cocycles. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Exposé no. 16, 10 p. http://www.numdam.org/item/SEDP_2004-2005____A16_0/

[1] M. V. Berry and J. Goldberg. Renormalisation of curlicues. Nonlinearity, 1(1):1–26, 1988. | MR 928946 | Zbl 0662.10029

[2] V. Buslaev and A. Fedotov. On the difference equations with periodic coefficients. Adv. Theor. Math. Phys., 5(6):1105–1168, 2001. | MR 1926666 | Zbl 1012.39008

[3] V. S. Buslaev. Kronig-Penney electron in a homogeneous electric field. In Differential operators and spectral theory, volume 189 of Amer. Math. Soc. Transl. Ser. 2, pages 45–57. Amer. Math. Soc., Providence, RI, 1999. | MR 1730502 | Zbl 0935.34072

[4] V. S. Buslaev and A. A. Fedotov. Bloch solutions for difference equations. Algebra i Analiz, 7(4):74–122, 1995. | MR 1356532 | Zbl 0847.39002

[5] I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinaĭ. Ergodic theory, volume 245 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, New York, 1982. Translated from the Russian by A. B. Sosinskiĭ. | MR 832433 | Zbl 0493.28007

[6] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc., 350(2):615–641, 1998. | MR 1443869 | Zbl 0915.11043

[7] J.-M. Deshouillers. Geometric aspect of Weyl sums. In Elementary and analytic theory of numbers (Warsaw, 1982), volume 17 of Banach Center Publ., pages 75–82. PWN, Warsaw, 1985. | MR 840473 | Zbl 0616.10031

[8] R. Evans, M. Minei, and B. Yee. Incomplete higher-order Gauss sums. J. Math. Anal. Appl., 281(2):454–476, 2003. | MR 1982666 | Zbl 1028.11047

[9] M. V. Fedoryuk. Asymptotic analysis. Springer-Verlag, Berlin, 1993. Linear ordinary differential equations, Translated from the Russian by Andrew Rodick. | MR 1295032 | Zbl 0782.34001

[10] A. Fedotov and F. Klopp. The multifractal structure of the generalized eigenfunctions and the spectral measure for an ergodic family of Schrödinger operators. In preparation.

[11] A. Fedotov and F. Klopp. Anderson transitions for a family of almost periodic Schrödinger equations in the adiabatic case. Comm. Math. Phys., 227(1):1–92, 2002. | MR 1903839 | Zbl 1004.81008

[12] G. H. Hardy and J. E. Littlewood. Some problems of Diophantine approximation. Acta Math., 37:193–238, 1914. | MR 1555099

[13] M. Mendès France. The Planck constant of a curve. In Fractal geometry and analysis (Montreal, PQ, 1989), volume 346 of NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., pages 325–366. Kluwer Acad. Publ., Dordrecht, 1991. | MR 1140726 | Zbl 0746.28005

[14] L.J. Mordell. The approximate functional formula for the theta function. J. London Mat. Soc., 1:68–72, 1926.

[15] J.G. van der Corput. Über Summen die mit den Elliptischen θ-Funktionen zusammenhägen I. Math. Ann., 87:66–77, 1922. | MR 1512100

[16] J.G. van der Corput. Über Summen die mit den Elliptischen θ-Funktionen zusammenhägen II. Math. Ann., 90:1–18, 1923.